Title

Analytic Approximation for American Straddle Options

Publication Name

Mathematics

Abstract

This paper looks at adapting a recent approach found in the literature for pricing short-term American options to price American straddle options with two free boundaries. We provide a series solution in which explicit formulas for the coefficients are given. Hence, no complicated, recursive systems or nonlinear integral equations need to be solved, and the method efficiently provides fast solutions. We also compare the method with a numerical method and find that it gives very accurate prices not only for the option value, but also for the critical stock prices.

Open Access Status

This publication may be available as open access

Volume

10

Issue

9

Article Number

1401

Funding Number

RG-21-09-19

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.3390/math10091401